# SDR QXEA2014090900760

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564-584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION DETECTED ON STRINGER 26L BETWEEN BS 564.5 - 584.5.   REMOVED CORROSION SRM 51-21-00, STEP 4A,2,  NO MATERIAL LOSS.  RESTORED PROTECTIVE FINISH IAW SRM 51-25-25-02-01, SRM 51-25-10-02-01 AND SRM 51-25-02-02-01 5(F)1.
